UPM Institutional Repository

Four-dimensional nilpotent diassociative algebras


Basri, Witriany and Sattarovich, Rakhimov Isamiddin and Rikhsiboev, Ikrom M. (2015) Four-dimensional nilpotent diassociative algebras. Journal of Generalized Lie Theory and Applications, 9 (1). pp. 1-7. ISSN 1736-5279; ESSN: 1736-4337


The paper is devoted to structural properties of diassociative algebras. We introduce the notions of nilpotency, solvability of the diassociative algebras and study their properties. The list of all possible nilpotent diassociative algebra structures on four-dimensional complex vector spaces is given.

Download File

[img] Text (Abstract)

Download (4kB)

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: https://doi.org/10.4172/1736-4337.1000218
Publisher: Hilaris SRL
Keywords: Associative algebra; Diassociative algebra; Isomorphism; Nilpotency; Solvability
Depositing User: Ms. Nuraida Ibrahim
Date Deposited: 15 Apr 2021 02:16
Last Modified: 15 Apr 2021 02:16
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.4172/1736-4337.1000218
URI: http://psasir.upm.edu.my/id/eprint/44852
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item